×

Interval criteria for the forced oscillation of super-half-linear differential equations under impulse effects. (English) Zbl 1185.34039

Summary: We derive new interval oscillation criteria for a forced super-half-linear impulsive differential equation having fixed moments of impulse actions. The results are extended to a more general class of nonlinear impulsive differential equations. Examples are also given to illustrate the relevance of the results.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A37 Ordinary differential equations with impulses
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Elbert, Á., A half-linear differential equation, (), 153-180
[2] Ballinger, G.; Liu, X., Permanence of population growth models with impulsive effects, Math. comput. modelling, 26, 59-72, (1997) · Zbl 1185.34014
[3] Lu, Z.; Chi, X.; Chen, L., Impulsive control strategies in biological control of pesticide, Theoret. popul. biol., 64, 39-47, (2003) · Zbl 1100.92071
[4] Sun, J.; Qiao, F.; Wu, Q., Impulsive control of a financial model, Phys. lett. A, 335, 282-288, (2005) · Zbl 1123.91325
[5] Tang, S.; Chen, L., Global attractivity in a “food-limited” population model with impulsive effect, J. math. anal. appl., 292, 211-221, (2004) · Zbl 1062.34055
[6] Tang, S.; Xiao, Y.; Clancy, D., New modelling approach concerning integrated disease control and cost-effectivity, Nonlinear anal., 63, 439-471, (2005) · Zbl 1078.92059
[7] Zhang, Y.; Xiu, Z.; Chen, L., Dynamics complexity of a two-prey one-predator system with impulsive effect, Chaos solitons fractals, 26, 131-139, (2005) · Zbl 1076.34055
[8] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[9] Bainov, D.D.; Domshlak, Yu.I.; Simeonov, P.S., Sturmian comparison theory for impulsive differential inequalities and equations, Arch. math. (basel), 67, 35-49, (1996) · Zbl 0856.34033
[10] Chen, Y.S.; Feng, W.Z., Oscillations of second order nonlinear ODE with impulses, J. math. anal. appl., 210, 150-169, (1997) · Zbl 0877.34014
[11] Luo, J., Second-order quasilinear oscillation with impulses, Comput. math. appl. (2-3), 46, 279-291, (2003) · Zbl 1063.34004
[12] Özbekler, A.; Zafer, A., Sturmian comparison theory for linear and half-linear impulsive differential equations, Nonlinear anal., 63, 289-297, (2005) · Zbl 1159.34306
[13] Özbekler, A.; Zafer, A., Picone’s formula for linear non-selfadjoint impulsive differential equations, J. math. anal. appl., 319, 410-423, (2006) · Zbl 1100.34012
[14] Özbekler, A.; Zafer, A., Forced oscillation of super-half-linear impulsive differential equations, Comput math. appl., 54, 785-792, (2007) · Zbl 1141.34024
[15] Jaroš, J.; Kusano, T., A Picone type identity for second-order half-linear differential equations, Acta. math. univ. Comenian (1), 68, 137-151, (1999) · Zbl 0926.34023
[16] Jaroš, J.; Kusano, T.; Yoshida, N., Forced superlinear oscillations via picone’s identity, Acta. math. univ. Comenian (1), LXIX, 107-113, (2000) · Zbl 0959.34024
[17] Jaroš, J.; Kusano, T.; Yoshida, N., Generalized picone’s formula and forced oscillation in quasilinear differential equations of the second order, Arch. math. (Brno), 38, 53-59, (2002) · Zbl 1087.34014
[18] Mirzov, J.D., On some analogs of sturm’s and kneser’s theorems for nonlinear systems, J. math. anal. appl., 53, 418-425, (1976) · Zbl 0327.34027
[19] El-Sayed, M.A., An oscillation criterion for a forced-second order linear differential equation, Proc. amer. math. soc. (3), 118, 813-817, (1993) · Zbl 0777.34023
[20] Hsu, H.B.; Yeh, C.C., Oscillation theorems for second-order half-linear differential equations, Appl. math. lett. (6), 9, 71-77, (1996) · Zbl 0877.34027
[21] Kusano, T.; Yoshida, N., Nonoscillation theorems for a class of quasilinear differential equations of second order, J. math. anal. appl., 189, 115-127, (1995) · Zbl 0823.34039
[22] Li, H.J.; Yeh, C.C., Nonoscillation criteria for second order half-linear differential equations, Appl. math. lett., 8, 63-70, (1995) · Zbl 0844.34028
[23] Li, H.J.; Yeh, C.C., Oscillations of half-linear second-order differential equations, Hiroshima math. J., 25, 585-594, (1995) · Zbl 0872.34019
[24] Li, W.T.; Cheng, S.S., An oscillation criterion for nonhomogenous half-linear differential equations, Appl. math. lett., 15, 259-263, (2002) · Zbl 1023.34029
[25] Manojlovic, J.V., Oscillation criteria for second-order half-linear differential equations, Math. comput. modelling, 30, 109-119, (1999) · Zbl 1042.34532
[26] Nasr, A.H., Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential, Proc. amer. math. soc. (1), 126, 123-125, (1998) · Zbl 0891.34038
[27] Sun, Y.G.; Wong, J.S.W., Forced oscillation of second order superlinear differential equations, Math. nachr., 278, 1621-1628, (2005) · Zbl 1086.34524
[28] Wang, Q.R.; Yang, Q.G., Interval criteria for oscillation of second-order half-linear differential equations, J. math. anal. appl., 291, 224-236, (2004) · Zbl 1053.34034
[29] Wong, J.S.W., Oscillation criteria for forced second-order linear differential equation, J. math. anal. appl., 231, 235-240, (1999) · Zbl 0922.34029
[30] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations, (2002), Kluwer Academic Publishers Netherlands · Zbl 1073.34002
[31] Došlý, O.; Řehák, P., Half-linear differential equations, (2005), Elsevier, North-Holland · Zbl 1006.39012
[32] Li, W.T., Interval oscillation theorems for second-order quasi-linear nonhomogenous differential equations with damping, Appl. math. comput., 147, 753-763, (2004) · Zbl 1054.34054
[33] Zheng, Z.; Meng, F., Oscillation criteria for forced second-order quasi-linear differential equations, Math. comput. modelling, 45, 215-220, (2007) · Zbl 1143.34309
[34] Hardy, G.H.; Littlewood, J.E.; Pólya, G., Inequalities, (1964), Cambridge University Press Cambridge · Zbl 0634.26008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.